MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Codes Computer Software Problem (1112); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the machine went down during treatment of a patient.
 
Event or Problem Description
The customer reported that the machine went down during the treatment of a patient.The customer tried to close out the patient from the machine, but they were unable to, and manually recorded the dose treated.Once the machine was back up and running, the patient information was still showing, and the customer had not actually closed out the patient as they originally thought.When the customer treated the patient, the partial treatment was recorded.The customer attempted to zero out the manually recorded mu/dose which corrected the dose recording but did not fix the mu left to be treated.When the "treat" button is clicked on to send the fields to the machine, an error pops-up.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and reported information.If the user attempts to manually record a treatment session for the same allocation as another treatment session, it is possible for two treatments to be recorded for the same day.When this occurs, the patient's chart will highlight to the user (in red) that the patient was prescribed twice the dose; once by the machine and the second time by the manual recording.This is functionality that is required for physicians to be able to adjust records and to correct any interruptions in communication.This issue is detectable by the user.The user was notified of the additional dose being recorded by the system and chose to proceed.The user was able to correct the recording and there was no patient mistreatment.Mosaiq did not have any malfunction and is working as designed and intended.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
pms
cornerstone
london road
crawley, west sussex RH10 -9BL
UK   RH10 9BL
MDR Report Key12802299
Report Number3015232217-2021-00004
Device Sequence Number14846578
Product Code IYE
UDI-Device Identifier07340201500026
UDI-Public07340201500026
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K203172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown